# SDR SWAA2019060433318

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT LIGHTS INOP AT BS. 603, RBL 67.    R&R BATTERY PACK PER AMM AND WDM.
